Alert archive / Florida / Special Weather Statements in 2012

Special Weather Statement, NWS Jacksonville, FL

August 29, 20124 counties in Florida

NWS Jacksonville, FL issued this special weather statement at Aug 29, 2012, 4:21 PM EDT for 4 counties in Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 29, 2012, 4:21 PM EDT (20:21 UTC)
Expired
Aug 29, 2012, 5:00 PM EDT
In force
39 min
Issued by
NWS Jacksonville, FL

Counties Columbia County, FL, Gilchrist County, FL, Hamilton County, FL, Suwannee County, FL

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.4 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1148 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1148 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
685 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
-7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

005 
WWUS82 KJAX 292021
SPSJAX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
421 PM EDT WED AUG 29 2012

FLZ020>022-035-292100-
COLUMBIA-GILCHRIST-HAMILTON-SUWANNEE-
421 PM EDT WED AUG 29 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR COLUMBIA...
GILCHRIST...HAMILTON AND SUWANNEE COUNTIES FOR STRONG WINDS VALID
UNTIL 500 PM EDT...

AT 421 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF
SUWANNEE RIVER STATE PARK TO 3 MILES NORTHWEST OF BELL...MOVING NORTH
AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
NEWBURN...BELL...SUWANNEE RIVER STATE PARK...BRANFORD...OBRIEN...BLUE
SPRINGS...MCALPIN...WEST LAKE...WHITE SPRINGS AND WELLBORN THROUGH
500 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3063 8328 3058 8247 3011 8248 3006 8253
      3003 8253 3001 8257 2996 8255 2985 8261
      2982 8266 2975 8266 2963 8288 2977 8295
      2988 8288 2989 8292 2999 8297 3010 8313
      3030 8323 3041 8318 3042 8323
TIME...MOT...LOC 2021Z 197DEG 15KT 3036 8319 2980 8289

$$

HESS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Aug 29, 2:12 PM EDT, 2 hours 9 minutes earlier.

Area forecast discussion, Aug 29, 2:12 PM EDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
212 PM EDT WED AUG 29 2012

.SHORT TERM...
WHILE ISAAC IS CHURNING OVER SE LOUISIANA...A RAINBAND FAR REMOVED
FROM THE CENTER IS PUSHING NWD FROM APALACHEE BAY INTO SW GA.
SKIES OVER THE LOCAL AREA HAVE BEEN COVERED BY CIRRUS EMANATING
FROM ISAAC. THESE HIGH CLOUDS HAVE HELD TEMPERATURES IN CHECK...
AND NOW THAT TEMPS ARE APPROACHING UPPER 80S THE CONVECTION IS
QUICKLY BEGINNING TO ERUPT. LOW/MID LEVEL RIDGING HAS NUDGED
ONSHORE FROM HIGH PRESSURE NE OF THE BAHAMAS. THUS THE EAST COAST
IS MORE STABLE ATTM. DESTABILIZATION HAS BEGUN OVER OUR WRN ZONES
WITH SHOWERS/STORMS FIRING THERE FIRST. AS OUTFLOW BOUNDARIES
MERGE AND STORMS TAKE OFF...EXPECT OCNL STRONG GUSTY WINDS AND
WITH THE VERY MOIST ATMOSPHERE...TORRENTIAL RAINS. ACTIVITY SHOULD
BEGIN TO WIND DOWN AROUND SUNSET AND LINGERING RAIN IS POSSIBLE
UNTIL MIDNIGHT OR LATER.

THURSDAY AND FRIDAY...AS ISAAC TRACKS INLAND THE DEEP TROPICAL
MOISTURE WILL PULL AWAY FROM THE LOCAL AREA. HIGH PRESSURE WILL
BUILD DOWN THE EAST COAST AND THE FRONTAL BOUNDARY THAT HAS BEEN
MEANDERING OVER N GA WILL SLIDE INTO THE LOCAL AREA AS A BACKDOOR
FRONT ON FRIDAY. LOW LEVEL WINDS WILL SHIFT TO EAST WITH SHOWERS
AND STORMS DEVELOPING TOWARD THE WEST DURING THE DAY. HAVE
CONTINUED WITH LIKELY POPS THU AND CHANCE ON FRI. STORM MOTION
WILL BE SLOW AND HEAVY RAINFALL WILL BE A CONCERN IN SLOW MOVING
STORMS.

.LONG TERM...SATURDAY THROUGH WEDNESDAY...
EXPECT A RETURN TO CONDITIONS MORE ON PAR WITH CLIMATOLOGY. THAT
IS...SOMEWHAT DRIER AND MORE STABLE AIR MASS MOVES IN OVER THE
WEEKEND AS HIGH PRESSURE BUILDS OVER THE SWRN ATLANTIC. AN UPPER
RIDGE BUILDS OVER THE SOUTHEAST CONUS. WILL KEEP LOW POPS (20-30%)
FOR THE WEEKEND...MAINLY OVER THE WESTERN ZONES DURING THE AFTN
AND EVENING HOURS...AND DIURNALLY DRIVEN CHANCE POPS (30-40%) OVER
THE INTERIOR EARLY NEXT WEEK. MAX TEMPERATURES WILL BE A FEW
DEGREES ABOVE CLIMO THROUGH THE PERIOD.

&&

.AVIATION...
CONVECTION WILL MOVE FROM SOUTH TO NORTH AROUND THE BROAD
CIRCULATION OF ISAAC. CEILINGS WILL BE IN THE 3-4 KFT RANGE WITH
AFTERNOON CONVECTION. CONVECTION WILL DIMINISH AFTER SUNSET WITH THE
LOSS OF DIURNAL HEATING.

&&

.MARINE...
SOUTHERLY FLOW AROUND 10 KNOTS THIS AFTERNOON AND THAT WILL CONTINUE
INTO TONIGHT. TOMORROW AS ISAAC MOVES WEST AND ALLOWS FOR A MORE
MESOSCALE WIND PATTERN WILL SEE A SEA BREEZE DEVELOP DURING THE
AFTERNOON.

RIP CURRENTS:A LOW RISK OF RIP CURRENTS IS EXPECTED ON THURSDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  73  88  73  90 /  60  60  50  30
SSI  76  86  76  86 /  40  50  30  20
JAX  74  89  75  89 /  50  50  40  30
SGJ  75  88  76  87 /  40  40  30  20
GNV  73  91  73  90 /  40  60  60  30
OCF  73  91  74  91 /  50  60  60  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

TRABERT/SANDRIK
Hazardous weather outlook, Aug 29, 4:00 AM EDT, 12 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
400 AM EDT WED AUG 29 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-300800-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
400 AM EDT WED AUG 29 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

NUMEROUS TO WIDESPREAD SHOWERS WITH EMBEDDED SCATTERED
THUNDERSTORMS WILL IMPACT THE AREA TODAY. STORMS WILL BUILD FROM
THE GULF COAST TOWARDS THE ATLANTIC COAST DURING THE DAY.
INDIVIDUAL STORM MOTION WILL BE TOWARDS THE NORTHEAST AT 10 TO 15
MPH. THE STRONGEST STORMS WILL PRODUCE STRONG GUSTY WINDS AND
LOCALLY HEAVY RAINFALL.

THERE WILL BE AN ELEVATED RIP CURRENT RISK AT AREA BEACHES TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NUMEROUS THUNDERSTORMS ARE EXPECTED ON THURSDAY. LOCALLY HEAVY
RAINFALL AND GUSTY WINDS WILL BE THE MAIN CONCERNS.

THUNDERSTORM CHANCES WILL BEGIN TO DECREASE ON FRIDAY WITH ONLY A
LOW CHANCE OF THUNDERSTORMS OVER THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

JDS

In the hours before

Special weather statement, Aug 29, 3:19 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
319 PM EDT WED AUG 29 2012

FLZ030-031-036-040-292000-
ALACHUA-BRADFORD-MARION-UNION-
319 PM EDT WED AUG 29 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR BRADFORD...
ALACHUA...UNION AND NORTHWESTERN MARION COUNTIES FOR STRONG WINDS AND
EXCESSIVE LIGHTNING VALID UNTIL 400 PM EDT...

AT 319 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
ALACHUA TO FLEMINGTON...MOVING NORTHEAST AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND REDDICK...FLEMINGTON...
ARCHER...HIGH SPRINGS...MICANOPY...MCINTOSH...ALACHUA...CROSS
CREEK...GAINESVILLE AND ROCHELLE THROUGH 400 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2935 8241 2948 8241 2948 8255 2953 8256
      2954 8261 2989 8259 2992 8257 2994 8253
      2999 8258 3003 8253 3007 8252 3010 8246
      3014 8208 2947 8207 2929 8228
TIME...MOT...LOC 1919Z 220DEG 12KT 2970 8248 2944 8227

HESS
Special weather statement, Aug 29, 3:22 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
322 PM EDT WED AUG 29 2012

GAZ150-163-292000-
CLINCH-WARE-
322 PM EDT WED AUG 29 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN WARE
AND CENTRAL CLINCH COUNTIES FOR STRONG WINDS VALID UNTIL 400 PM
EDT...

AT 322 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 10 MILES NORTHWEST OF FARGO...MOVING NORTH AT
15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
FARGO...MANOR...HOMERVILLE...COGDELL AND ARGYLE THROUGH 400 PM EDT.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS
AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3118 8285 3118 8268 3123 8270 3123 8269
      3122 8250 3066 8253 3066 8259 3070 8258
      3072 8261 3072 8266 3074 8269 3074 8278
TIME...MOT...LOC 1922Z 176DEG 15KT 3083 8265

SANDRIK
Special weather statement, Aug 29, 3:50 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
350 PM EDT WED AUG 29 2012

GAZ149-163-292015-
ATKINSON-CLINCH-
350 PM EDT WED AUG 29 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ATKINSON AND
NORTHWESTERN CLINCH COUNTIES FOR STRONG WINDS VALID UNTIL 415 PM
EDT...

AT 351 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES NORTHWEST OF DU PONT...OR 7 MILES EAST
OF LAKELAND...MOVING NORTH AT 30 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND DU PONT...HOMERVILLE...COGDELL...
WILLACOOCHEE...PEARSON AND AXSON THROUGH 415 PM EDT. GUSTY WINDS OF
45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

LAT...LON 3142 8314 3141 8285 3136 8282 3136 8263
      3128 8263 3129 8267 3128 8270 3123 8270
      3115 8266 3084 8289 3086 8294 3091 8298
      3118 8298 3119 8305 3127 8304 3133 8307
      3135 8310
TIME...MOT...LOC 1951Z 201DEG 28KT 3108 8294

SANDRIK
Special weather statement, Aug 29, 4:15 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
415 PM EDT WED AUG 29 2012

GAZ150-292045-
WARE-
415 PM EDT WED AUG 29 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN WARE
COUNTY FOR STRONG WINDS VALID UNTIL 445 PM EDT...

AT 415 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 8 MILES SOUTHEAST OF MANOR...OR 11 MILES EAST
OF ARGYLE...MOVING NORTHEAST AT 15 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND MANOR...NEEDHAM...WAYCROSS...
WARESBORO...SUNNYSIDE...DIXIE UNION AND DEENWOOD THROUGH 445 PM EDT.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS
AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3140 8240 3138 8242 3136 8239 3130 8239
      3126 8235 3122 8228 3119 8228 3117 8221
      3109 8221 3101 8213 3101 8241 3089 8242
      3088 8247 3090 8250 3096 8249 3097 8252
      3102 8259 3116 8266 3142 8245
TIME...MOT...LOC 2015Z 218DEG 15KT 3104 8247

SANDRIK
Special weather statement, Aug 29, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
421 PM EDT WED AUG 29 2012

FLZ020>022-035-292100-
COLUMBIA-GILCHRIST-HAMILTON-SUWANNEE-
421 PM EDT WED AUG 29 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR COLUMBIA...
GILCHRIST...HAMILTON AND SUWANNEE COUNTIES FOR STRONG WINDS VALID
UNTIL 500 PM EDT...

AT 421 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF
SUWANNEE RIVER STATE PARK TO 3 MILES NORTHWEST OF BELL...MOVING NORTH
AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
NEWBURN...BELL...SUWANNEE RIVER STATE PARK...BRANFORD...OBRIEN...BLUE
SPRINGS...MCALPIN...WEST LAKE...WHITE SPRINGS AND WELLBORN THROUGH
500 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3063 8328 3058 8247 3011 8248 3006 8253
      3003 8253 3001 8257 2996 8255 2985 8261
      2982 8266 2975 8266 2963 8288 2977 8295
      2988 8288 2989 8292 2999 8297 3010 8313
      3030 8323 3041 8318 3042 8323
TIME...MOT...LOC 2021Z 197DEG 15KT 3036 8319 2980 8289

HESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 8:43 PM EDTSpecial Weather StatementJAXMarion32 min
Aug 28, 9:14 PM EDTSpecial Weather StatementJAXPutnam31 min
Aug 28, 10:09 PM EDTSpecial Weather StatementJAXSaint Johns36 min
Aug 29, 3:19 PM EDTSpecial Weather StatementJAXAlachua, Bradford, Union41 min
Aug 29, 5:07 PM EDTSpecial Weather StatementJAXHamilton23 min
Aug 29, 5:11 PM EDTSpecial Weather StatementJAXDuval34 min
Aug 29, 5:14 PM EDTSpecial Weather StatementJAXClay31 min
Aug 29, 5:44 PM EDTSpecial Weather StatementJAXNassau46 min
Aug 29, 6:07 PM EDTSpecial Weather StatementJAXDuval38 min
Aug 29, 6:20 PM EDTAreal Flood AdvisoryJAXClay, Duval, Saint Johns115 min
Aug 29, 6:57 PM EDTSpecial Weather StatementJAXSaint Johns33 min
Aug 29, 7:14 PM EDTAreal Flood AdvisoryJAXSaint Johns91 min
Aug 29, 3:22 PM EDTSpecial Weather StatementJAXClinch38 min
Aug 29, 3:50 PM EDTSpecial Weather StatementJAXAtkinson25 min
Aug 29, 4:02 PM EDTSevere Thunderstorm WarningJAXAtkinson, Coffee28 min
Aug 29, 4:15 PM EDTSpecial Weather StatementJAXWare30 min
Aug 29, 4:31 PM EDTSpecial Weather StatementJAXAtkinson, Coffee29 min
Aug 29, 4:46 PM EDTSpecial Weather StatementJAXBrantley, Charlton, Pierce, Ware44 min
Aug 29, 4:55 PM EDTSpecial Weather StatementJAXAppling, Bacon, Coffee, Jeff Davis50 min
Aug 29, 5:30 PM EDTSpecial Weather StatementJAXClinch, Echols30 min
Aug 29, 5:34 PM EDTSpecial Weather StatementJAXBrantley, Pierce, Wayne26 min
Aug 29, 5:47 PM EDTSpecial Weather StatementJAXAppling, Bacon, Jeff Davis28 min
Aug 29, 5:59 PM EDTSpecial Weather StatementJAXBrantley, Camden, Glynn, Pierce, Wayne46 min
Aug 29, 6:04 PM EDTSpecial Weather StatementJAXBrantley, Camden, Glynn, Pierce, Wayne41 min
Aug 29, 6:45 PM EDTSpecial Weather StatementJAXCamden, Glynn, Wayne45 min

Nearby

Special Weather Statements in Florida, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.